# SDR AMTA200600522

- Difficulty date: August 17, 2006
- Submitted: August 29, 2006
- Operation: Air carrier
- Aircraft: N402TZ
- Make and model: Boeing 737322
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT OVERWING INTERIOR EMERGENCY EXIT LIGHT INOPERATIVE. (ON THE WALL)  FOUND CONNECTOR LOOSE.  RECONNECTED AND MADE SURE IT IS LOCKED.  OPS CHECK GOOD OK FOR SERVICE.  (K)
